Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Two-dimensional $ \varepsilon $-isometries


Author: D. G. Bourgin
Journal: Trans. Amer. Math. Soc. 244 (1978), 85-102
MSC: Primary 46B20
MathSciNet review: 506611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An affirmative answer to the antipodal $ \varepsilon $-isometry conjecture is established for 2-dimensional Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0506611-X
PII: S 0002-9947(1978)0506611-X
Keywords: $ \varepsilon $-isometry, edge point, corner point, short arc, line of support
Article copyright: © Copyright 1978 American Mathematical Society